# SDR SWIA201439131

- Difficulty date: July 31, 2014
- Submitted: August 18, 2014
- Operation: Air carrier
- Aircraft: N823AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7196
- Aircraft time: 36,582 hours, 34,321 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Condition: Cracked
- Location: Bs 484
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL ATTACHING ANGLE AT BS 484, LBL 36 IS CRACKED.  INSTALLED NEW ATTACH ANGLE IAW REO.
